Economics at your fingertips  

The core of a class of non-atomic games which arise in economic applications

Diego Moreno (), Benyamin Shitovitz () and Ezra Einy ()
Additional contact information
Benyamin Shitovitz: Department of Economics, University of Haifa, Mount Carmel, Haifa 31905, Israel
Ezra Einy: Department of Economics, Ben-Gurion University of the Negev, Beer Sheva 84105, Israel

International Journal of Game Theory, 1999, vol. 28, issue 1, 1-14

Abstract: We study the core of a non-atomic game v which is uniformly continuous with respect to the DNA-topology and continuous at the grand coalition. Such a game has a unique DNA-continuous extension ${\overline {v}}$ on the space B1 of ideal sets. We show that if the extension ${\overline {v}}$ is concave then the core of the game v is non-empty iff ${\overline {v}}$ is homogeneous of degree one along the diagonal of B1. We use this result to obtain representation theorems for the core of a non-atomic game of the form v=fˆ µ where µ is a finite dimensional vector of measures and f is a concave function. We also apply our results to some non-atomic games which occur in economic applications.

Keywords: Coalitional; game; ·; core; ·; non-atomic; games (search for similar items in EconPapers)
Date: 1999-02-11
Note: Received May 1998/Revised version September 1998
References: Add references at CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-03-29
Handle: RePEc:spr:jogath:v:28:y:1999:i:1:p:1-14